# SDR F3LA2018013100285

- Difficulty date: January 25, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 47,976 hours, 20,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000300
- Condition: Corroded
- Location: Frame 66
- Part time: 47,976 hours, 20,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y765 AT FRAME 66.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14-283-002.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-11, 51-72-11-911-001, AND 51-44-11.
